| Catalog Number |
383531 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint of a poor connection between the q-syte connector and a non-bd component was confirmed; however, the root cause could not be determined from the video that was provided for investigation.The video showed the non-bd component being tightened and then disconnecting.It could not be confirmed that the q-syte connector caused or contributed to the reported issue.Without the physical sample, the root cause could not be determined as no manufacturing defects could be discerned.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that bd nexiva unable to connect tubing to q-syte.The following information was provided by the initial reporter, translated from portuguese to english: when installing an antineoplastic, the spiros connector that comes with the equipment did not connect to nexiva 24.Unavailable material, please find attached the video we have.Additional information received.There was no impact on the patient.